# SDR HNAA2023080700301

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 44,422 hours, 39,175 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTED APU EXPERIENCED MOMENTARY POWER LOSS WITH GPU CONNECTED AND SMELLED ELECTRIC FUMES.  GPU AT GATE FOUND TO BE INOP. RAN APU OFF BATTERY FOR 10 MINUTES. NO DEFECTS NOTED AT THIS TIME, OK FOR SERVICE.
